Mirena Emergency C Section, Fever 103, Blood Pressure Problems, Chemical Stress, Bladder Infections
Hello, I am 32 years old. I have PCOS and it took about 8 years to have my 1st child after the loss of her twin and another child 1 year prior to that. This past August, 2009 I had my 2nd child and after a long hard pregnancy with high blood pressure ... more »
I am 32 years old. I have PCOS and it took about 8 years to have my 1st child after the loss of her twin and another child 1 year prior to that. This past August, 2009 I had my 2nd child and after a long hard pregnancy with high blood pressure problems he was born 3 weeks early by emergency c-section. I talked to my OB right away about some form of birth control because I had Postpartum after my daughter was born and the hormones of the birth control help. I was not looking to get pregnant again but did not want to tie my tubes. He recommended the Mirena. I had it done the 1st part of September, 2009 exactly 6 weeks after my son was born. I felt ok from the procedure but weeks and months after that I started having server joint pain, back pain, high unexplained fever (103 & up), weight gain, bloating, headaches, chest pain, vision problems, heart problems, more blood pressure problems (extreme low and then real high), very sleepy no energy, moody & sad, feel like I am pregnant & look like it too. I can explain away most everything listed above from other things I have wrong with me, such as, back pain from a old car wreak years ago and I have had GI problems for years along with headaches and blood pressure problems due to the PCOS but I have been in & out of the emergency rooms and to various specialists since my son was born. I have had bladder infections, which I never had before. I was told I have Fibromyalgia, which is causing the joint pain. I am just not sure because it seems like everything is happening at once were before it would be at different times. I still have the IUD not sure what to do. If I should have it removed or not because last time I took Yaz low dose it made me have bad headaches. I just wonder if the Mirena is the cause of all of my problems. All I know is that I have a doctor’s appointment at least 2 times a month and have spent thousands of dollars and had all kinds of test from X-Rays, Cat Scans, Chemical Stress Test, Colon Testing, Upper GI, and many more.